# SDR KCSA202311161144

- Difficulty date: November 16, 2023
- Submitted: November 17, 2023
- Operation: Air carrier
- Aircraft: N745CK
- Make and model: Boeing 747446
- Aircraft serial: 26361
- Aircraft time: 94,402 hours, 13,928 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: UNKNOWN
- Condition: Cracked
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AREA INSIDE OF FUSELAGE FORWARD OF THE NOSE GEAR WHEEL WELL, MAIN CARGO DECK LOWER FLOOR HAS CRACK THRU LIGHTENING HOLE AT APPROX FS 145, RBL 20, AFT OF THE STA 140 BULKHEAD
